MathSciNet Relay Station
MathSciNet bibliographic data
MR534126 58F11 (28D15 34C35 58F12)
Pianigiani, Giulio; Yorke, James A. Expanding maps on sets which are almost invariant. Decay and chaos. Trans. Amer. Math. Soc. 252 (1979), 351–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement